# SDR A6WA200740428

- Difficulty date: July 28, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 8,615 hours, 7,906 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PLANK LOWER ACCESS HOLE NR 2 510AB HAS MINOR CORROSION IN NON-CRITICAL AREAS APPROX .005 DEEP AND 5 INCHES LONG.  (K)  MAINTENANCE REPAIRED IAW REO 601R-57-21-030.  (M)
